# SDR FDEA2020051320927

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 64,403 hours, 24,556 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402234
- Part serial: 0377
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 5,165 hours, 3,549 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL WHEN WENT TO FLAPS 1 GOT TE FLAP  DISAGREE. RAN QRH FLAPS 20 LANDING UTILIZING ALTN  FLAP SWITCH.     INSTALLED L/H INBOARD TRAILING FLAP TRANSMISSION,  REF. B757 AMM27-51-06-4, LEAK AND OPS CHECK GOOD.
